Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 15, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Jan 7, 2008, 9:40 PM CST for 5 counties in Oklahoma. It was in force for 65 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 9:40 PM CST (03:40 UTC)
- Expired
- Jan 7, 2008, 10:45 PM CST
- In force
- 65 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 9:42 PM CST | HAIL 0.88 | 4 W Hitchita, OK | |
| Jan 7, 9:46 PM CST | TSTM WND DMG | 4 W Muskogee, OK | POWER POLE BLOWN DOWN |
| Jan 7, 9:46 PM CST | HAIL 0.75 | Tullahassee, OK | |
| Jan 7, 9:55 PM CST | HAIL 0.75 | 3 W Okay, OK | |
| Jan 7, 10:00 PM CST | TSTM WND DMG | 2 Se Morris, OK | SIX POWER POLES BLOWN DOWN. ALSO FUNNEL CLOUD SEEN TWICE ABOUT 4 MILES EAST SOUTHEAST OF MORRIS AROUND 945 PM. |
| Jan 7, 10:00 PM CST | TSTM WND DMG | 8 W Hulbert, OK | A FEW LARGE TREES DOWN IN SEQUOYAH STATE PARK |
| Jan 7, 10:10 PM CST | TSTM WND GST 65 | 8 E Jamesville, OK | ESTIMATE WAS 60 TO 70. HALF INCH HAIL...BLOWING SIDEWAYS. ...THIS WAS IN TAFT OKLAHOMA...NOT THE TAFT IN FRANKLIN COUNTY ARKANSAS. |
| Jan 7, 10:10 PM CST | TSTM WND GST 65 | 8 W Muskogee, OK | ALSO 0.5 INCH HAIL |
| Jan 7, 10:12 PM CST | TSTM WND GST 65 | Hulbert, OK | SOME POWER OUTAGES. |
| Jan 7, 10:15 PM CST | HAIL 0.75 | Hulbert, OK | |
| Jan 7, 10:45 PM CST | HAIL 0.75 | 4 Se Peggs, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
| Jan 7, 8:55 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KTSA 080341
TORTSA
OKC021-091-101-111-145-080445-
/O.NEW.KTSA.TO.W.0015.080108T0340Z-080108T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
940 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1045 PM CST
* AT 937 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
HOFFMAN...MOVING NORTHEAST AT 55 MPH. A SECOND POTENTIALLY TORNADIC
STORM WAS LOCATED 3 SOUTH OF PORTER...MOVING NORTHEAST AT 55 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...MORRIS...
COUNCIL HILL...BOYNTON...HASKELL...STONEBLUFF...TAFT...COWETA...
PORTER...MUSKOGEE...TULLAHASSEE...OKAY...FORT GIBSON...WAGONER...
HULBERT AND PEGGS.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 252.
IF YOU ARE NEAR THE PATH OF THESE STORMS...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
LAT...LON 3594 9495 3540 9584 3546 9598 3608 9564
3609 9517 3608 9512 3610 9510 3614 9498
TIME...MOT...LOC 0340Z 225DEG 49KT 3552 9581
$$1 follow-up statement
000
WWUS54 KTSA 080352
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
951 PM CST MON JAN 7 2008
OKC021-091-101-111-145-080445-
/O.CON.KTSA.TO.W.0015.000000T0000Z-080108T0445Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MCINTOSH OK-
951 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR NORTHERN
MCINTOSH...NORTHWESTERN CHEROKEE...WAGONER...NORTHWESTERN MUSKOGEE
AND EASTERN OKMULGEE COUNTIES...
AT 946 PM CST...WEATHER SERVICE RADAR CONTINUED TO INDICATE A
POTENTIALLY TORNADIC THUNDERSTORMS WITH STRONG LOW LEVEL ROTATION.
THESE STORMS WERE LOCATED NEAR 4 MILES NORTHEAST OF HITCHITA AND
NEAR PORTER...MOVING NORTHEAST AT 40 MPH. THE STORM NEAR HITHCITA IS
ESPECIALLY DANGEROUS...AN A TORNADO IS LIKELLY OCCURRING.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COUNCIL HILL...
BOYNTON...TAFT...WAGONER...WAINWRIGHT...SUMMIT...TULLAHASSEE...
MUSKOGEE...FORT GIBSON...OKAY...PEGGS...LOST CITY AND HULBERT.
NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS - TAKE COVER NOW IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE
LAT...LON 3594 9495 3540 9584 3546 9598 3608 9564
3609 9517 3608 9512 3610 9510 3614 9498
TIME...MOT...LOC 0351Z 225DEG 37KT 3560 9571 3592 9543
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jan 7, 9:05 PM CST, 35 minutes earlier.
Area forecast discussion, Jan 7, 9:05 PM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 905 PM CST MON JAN 7 2008 .DISCUSSION... THIS UPDATE REFLECTS RAISING POPS OVERNIGHT ACROSS WESTERN ZONES AND TO REPLACE TORNADO WATCH 3 THAT EXPIRES AT 04Z WITH SEVERE THUNDERSTORM WATCH 7 THAT RUNS UNTIL 11Z. TORNADO WATCH 5 CONTINUES UNCHANGED UNTIL 11Z AS WELL. ADDITIONAL RAIN AND THUNDER CLOSELY ASSOCIATED WITH THE UPPER SYSTEM AND COLD FRONT HAS INCREASED IN AREAL COVERAGE ACROSS CENTRAL AND WESTERN SECTIONS OF OKLAHOMA. ELSEWHERE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...PERSISTENT LINE OF TRAINING CELLS HAS LIFTED NORTH A BIT OVER THE LAST HOUR OR SO. HAVE OPTED NOT TO SPLIT HAIRS OVER THE TWO AREA OF PRECIP FOR AFTER 6Z.. EXCEPT WILL GO WITH LIKELY INSTEAD OF CATEGORICAL OVER SE OK AND WC AR. TEMPERATURES LEFT PRETTY MUCH AS THEY ARE(FOR NOW). UPDATED ZFP/PFM/AFM OUT SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, Jan 7, 8:40 PM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
840 PM CST MON JAN 7 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
840 PM CST MON JAN 7 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA...NORTHWEST AND
WEST CENTRAL ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
NORTHWEST AND WEST CENTRAL ARKANSAS.
FLASH FLOODING.
RISK...ELEVATED.
AREA...PARTS OF EASTERN OKLAHOMA AND PARTS NORTHWEST
ARKANSAS.
ONSET...TONIGHT
DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS PARTS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING. THE UPPER SYSTEM HAS
MOVED CLOSER THE REGION...AND SURFACE WINDS HAVE BACKED THIS EVENING
IN RESPONSE TO THE APPROACHING UPPER SYSTEM AND DEVELOPING SURFACE
LOW ACROSS THE TEXAS PANHANDLE. AS A RESULT...FAST MOVING...ROTATING
SUPERCELLS HAVE CONTINUED TO TRAIN WITHIN THE INSTABILITY/MOIST
AXIS. THE INSTABILITY AXIS WILL EVENTUALLY GET PUSHED EAST LATER
TONIGHT AS THE UPPER SYSTEM MOVES ACROSS THE SOUTHERN PLAINS...WHICH
WILL PUSH A SURFACE COLD FRONT INTO NORTHEAST OKLAHOMA FROM THE
NORTHWEST. ADDITIONALLY...FLASH FLOODING FROM THESE TRAINING CELLS
OVER PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS A
POSSIBILITY THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED...ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA
AND NORTHWEST ARKANSAS. STORM MOTIONS WILL LIKELY BE TOO FAST TO
TRACK INDIVIDUALLY...THEREFORE CONSTRUCT YOUR SPOTTER PLACEMENT
ACCORDINGLY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
GUSTY NORTHWESTERLY WINDS WILL DEVELOP ON TUESDAY IN
WAKE OF THE DEPARTING STORM SYSTEM...WITH GUSTS OF
25 TO 35 MPH BEING COMMON. A MORE TRANQUIL WEATHER
PATTERN IS EXPECTED FOR THE REMAINDER OF THE WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Local storm report, Jan 7, 8:18 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 1 S SILOAM SPRINGS 36.17N 94.54W
01/07/2008 E1.00 INCH BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:20 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO HIWASSE 36.43N 94.33W
01/07/2008 BENTON AR EMERGENCY MNGR
&&
SFPLocal storm report, Jan 7, 8:29 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL HIWASSE 36.43N 94.33W
01/07/2008 E0.75 INCH BENTON AR AMATEUR RADIO
0815 PM HAIL BELLA VISTA 36.43N 94.23W
01/07/2008 E1.75 INCH BENTON AR AMATEUR RADIO
&&
SAALocal storm report, Jan 7, 8:58 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
858 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST WELEETKA 35.34N 96.14W
01/07/2008 E60.00 MPH OKFUSKEE OK LAW ENFORCEMENT
0841 PM HAIL WELEETKA 35.34N 96.14W
01/07/2008 E1.00 INCH OKFUSKEE OK LAW ENFORCEMENT
&&
SAALocal storm report, Jan 7, 9:02 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
902 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM TORNADO BENTONVILLE 36.37N 94.21W
01/07/2008 BENTON AR EMERGENCY MNGR
REPORTED NEAR RAINBOW CURVE
&&
SFPLocal storm report, Jan 7, 9:31 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL TAHLEQUAH 35.92N 94.97W
01/07/2008 E2.00 INCH CHEROKEE OK PUBLIC
0840 PM HAIL 2 S PEGGS 36.05N 95.10W
01/07/2008 E0.88 INCH CHEROKEE OK FIRE DEPT/RESCUE
0850 PM FLASH FLOOD 4 SE PEGGS 36.04N 95.05W
01/07/2008 CHEROKEE OK FIRE DEPT/RESCUE
WATER RISING OVER COUNTY ROADS SOUTH AND EAST OF PEGGS
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:31 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 59 min |
| Jan 7, 6:38 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 67 min |
| Jan 7, 6:57 PM CST | Tornado Warning | TSA | Cherokee | 33 min |
| Jan 7, 7:03 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 42 min |
| Jan 7, 7:06 PM CST | Tornado Warning | TSA | Adair, Delaware | 24 min |
| Jan 7, 7:11 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 34 min |
| Jan 7, 7:22 PM CST | Tornado Warning | TSA | McIntosh, Muskogee | 41 min |
| Jan 7, 7:28 PM CST | Tornado Warning | TSA | Adair, Delaware | 32 min |
| Jan 7, 7:35 PM CST | Tornado Warning | TSA | Adair, Cherokee | 55 min |
| Jan 7, 7:40 PM CST | Tornado Warning | TSA | Cherokee, Muskogee | 50 min |
| Jan 7, 7:58 PM CST | Tornado Warning | TSA | Cherokee | 31 min |
| Jan 7, 7:59 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Wagoner | 61 min |
| Jan 7, 8:08 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Rogers, Tulsa and 1 more | 67 min |
| Jan 7, 8:09 PM CST | Tornado Warning | TSA | Adair, Delaware | 66 min |
| Jan 7, 8:17 PM CST | Tornado Warning | TSA | Cherokee, Muskogee, Wagoner | 43 min |
| Jan 7, 8:24 PM CST | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner | 4 hr |
| Jan 7, 8:54 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 66 min |
| Jan 7, 9:00 PM CST | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 5 more | 60 min |
| Jan 7, 9:54 PM CST | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 3 hr |
| Jan 7, 9:57 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 63 min |
| Jan 7, 9:58 PM CST | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 62 min |
| Jan 7, 10:07 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 53 min |
| Jan 7, 10:45 PM CST | Tornado Warning | TSA | Adair, Cherokee, Delaware | 60 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 38 min |
| Jan 7, 11:11 PM CST | Tornado Warning | TSA | Muskogee, Okmulgee | 34 min |
| Jan 7, 11:20 PM CST | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 55 min |
| Jan 7, 11:59 PM CST | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 61 min |
| Jan 8, 12:15 AM CST | Special Weather Statement | TSA | Craig, Creek, Mayes, Nowata, Okmulgee, Rogers and 3 more | 30 min |
| Jan 8, 12:59 AM CST | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 2 more | 61 min |
| Jan 8, 1:15 AM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 60 min |
| Jan 8, 1:40 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Okfuskee, Okmulgee, Wagoner | 50 min |
| Jan 8, 2:11 AM CST | Flash Flood Warning | TSA | Cherokee, Delaware | 3 hr |
| Jan 8, 2:31 AM CST | Special Weather Statement | TSA | Adair, Cherokee, Muskogee | 29 min |
| Jan 8, 2:58 AM CST | Special Weather Statement | TSA | Adair | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.